MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5543/tkda.2014.05995

Медицинская библиотека · Turk Kardiyoloji Dernegi arsivi : Turk Kardiyoloji Derneginin yayin organidir · 2014

Can atorvastatin calcium cause asymptomatic hypercalcemia?

Ipekçi Süleyman Hilmi, Baldane Süleyman, Sözen Mehmet, Kebapçılar Levent

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The use of statins may have unnatural effects. A 54-year-old woman was admitted to the hospital with an incidental finding of hypercalcemia (10.8 mg/dL). There was no disease other than hyperlipidemia, and the patient had been on a course of atorvastatin calcium 10 mg for 1.5 years. A workup investigation to diagnose the cause of hypercalcemia was completed. The investigation did not reveal any pathological diseases that may have caused the hypercalcemia. The hypercalcemia resolved after atorvastatin-calcium was stopped, and the patient developed hypercalcemia shortly after the initiation of the atorvastatin calcium. Here, we report a clinical case of recurrent hypercalcemia possibly induced by atorvastatin calcium administration.

Для цитирования: Ipekçi Süleyman Hilmi, Baldane Süleyman, Sözen Mehmet, Kebapçılar Levent. Can atorvastatin calcium cause asymptomatic hypercalcemia?. Turk Kardiyoloji Dernegi arsivi : Turk Kardiyoloji Derneginin yayin organidir. 2014. DOI: 10.5543/tkda.2014.05995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.